# SDR DALA2023092607923

- Difficulty date: September 13, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FERRULES OF FLOOR PANELS 9936601- 351, 121VF, AND 121RF. SUMMARY OF NRC 00539: FLOORS PANELS 9936601-351, 121VF, AND 121RF WERE FABRICATED PER B717-200 AMM 25-58-01 350-801C2 PAR A AND ER/A 591778-14TR REV ORIGINAL SECTION I: PERMANENT REPAIR. FLOOR PANELS WERE INSTALLED PER B717 AMM 25-58-01-350-801C2. ASSOCIATED ER/A 14-591778 ADDED FOR AC 9525. (LP #2968548)
